# SDR AALA20140218002

- Difficulty date: February 18, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- Aircraft time: 80,865 hours, 12,919 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 46700017
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CDG CREW REPORTED SMOKE IN FWD GALLEY EMANATING FROM OVERHEAD VENT FWD OF CEILING LIGHT.  UTILITY SWITCHES SELECTED OFF.  FLIGHT LANDED CDG WITHOUT INCIDENT.  FOUND COFFEE MAKER 2 BURNED OUT WITH A SPREAD OF WHITE POWDER.  REPLACED NR 2 COFFEE MAKER.  SYS GND CHECKED NORMAL OPERATION CLOSED.
